Ask a doctor

How to Resolve Bump After Needle Injection? (photo)

Please help! I had Radissee injected on my nose bridge about 2 weeks ago (you can see the 2 injection sites on the attached picture). It left me raised bumps. Since I'm afraid of getting scars, I rub on neosporin after the procedure so maybe it's the antibiotics that's causing it. I also know that it might be the poor technique of the injector but I really wanted to know how to resolve this. Should I ice it, massage it, use mederma, etc.? Any professional advice would be greatly appreciated. Thanks!

Doctor Answers (5)

Injection site bump

+1

I would stop using Neosporin and follow up with the Dr. that injected; most swelling will subside in 2 wks from initial injection.


Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Radiesse - How to Resolve Bump After Needle Injection?

+1

It's hard to say for sure from this photo - it could be the material itself (in which you'll basically have to wait for it to dissolve on its own) or reaction from the injections (it'll go down on its own) or reaction from the Neosporin (stop using that).  Or, of course, some combination.  You should touch base with your plastic surgeon and, if necessary, get one or two additional consults just to make sure you're not missing anything else.  It will probably just have to get better on its own, which it will, though it will take a while.

I hope that this helps and good luck,

Dr. E

Alan M. Engler, MD, FACS
New York Plastic Surgeon
5.0 out of 5 stars 148 reviews

How to Resolve Bump After Needle Injection?

+1

     There is no way to dissolve Radiesse.  This may be product that will dissolve over time.  Kenneth Hughes, MD Los Angeles, CA

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

You might also like...

Complication from the "Non-Surgical" Rhinoplasty Injection of Radiesse

+1

Hi K,

The  bumps appear to be Radiesse.  Best to discuss your concerns with your injecting physician.  Good luck and be well.

Dr. P

Michael A. Persky, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Bump after Radiesse

+1

Stop using Neosporin. It's intensely irritating and many people become allergic to it over time. I would suggest you go back to your injector for an evaluation. It's hard to say if those bumps are swelling or actual pockets of product from your photo. So it would be best to be evaluated in person by your injector. Leave it alone until then.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.